# SDR 29GA2016011300001

- Difficulty date: January 12, 2016
- Submitted: January 13, 2016
- Operation: Air carrier
- Aircraft: N341AG
- Make and model: Saab 340B
- Aircraft serial: 340B437
- Aircraft time: 33,846 hours, 38,414 cycles
- Engine: Ge CT7TP*
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 4018502
- Part serial: H81
- Condition: Malfunctioned
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER DEPARTURE, WE SELECTED GEAR UP.  "HYD" LIGHT ILLUMINATED ON CWP.  HYD PUMP IN AUTO COULDN'T INCREASE THE PRESSURE ABOVE 2000 PSI.  PUMP SOUNDED VERY WEAK.   R & R MOTOR DRIVEN HYD PUMP IAW AMM 29-10-10-04.  OPS CHECK GOOD.  LEAK CHECK GOOD.
